On the representation of solutions of mixed problems for the nonlinear wave equation by special double series
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1625-1632
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a17,
author = {M. Yu. Filimonov},
title = {On the representation of solutions of mixed problems for the nonlinear wave equation by special double series},
journal = {Differencialʹnye uravneni\^a},
pages = {1625--1632},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a17/}
}
TY - JOUR AU - M. Yu. Filimonov TI - On the representation of solutions of mixed problems for the nonlinear wave equation by special double series JO - Differencialʹnye uravneniâ PY - 1991 SP - 1625 EP - 1632 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a17/ LA - ru ID - DE_1991_27_9_a17 ER -
M. Yu. Filimonov. On the representation of solutions of mixed problems for the nonlinear wave equation by special double series. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1625-1632. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a17/